Inference on higher-order spatial autoregressive models with increasingly many parameters
Abhimanyu Gupta and
Peter M. Robinson
Journal of Econometrics, 2015, vol. 186, issue 1, 19-31
Abstract:
This paper develops consistency and asymptotic normality of parameter estimates for a higher-order spatial autoregressive model whose order, and number of regressors, are allowed to approach infinity slowly with sample size. Both least squares and instrumental variables estimates are examined, and the permissible rate of growth of the dimension of the parameter space relative to sample size is studied. Besides allowing the number of parameters to increase with the data, this has the advantage of accommodating some asymptotic regimes that are suggested by certain spatial settings, several of which are discussed. A small empirical example is also included, and a Monte Carlo study analyses various implications of the theory in finite samples.
Keywords: Spatial autoregression; Increasingly many parameters; Central limit theorem; Rate of convergence; Spatial panel data (search for similar items in EconPapers)
JEL-codes: C21 C31 C33 C36 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (44)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S030440761400298X
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Inference on higher-order spatial autoregressive models with increasingly many parameters (2015) 
Working Paper: Inference on Higher-Order Spatial Autoregressive Models with Increasingly Many Parameters (2013) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:186:y:2015:i:1:p:19-31
DOI: 10.1016/j.jeconom.2014.12.008
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().